# SDR SIMA2018073130004

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 32,376 hours, 27,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LT INOP AT SEAT 12A. REMOVED AND REPLACED LT OVERWING EMERGENCY LAMP (12A PSU PANEL) IAW AMM 33-50-07-000-801-A/33-50-07-400-801-A OPC GOOD.
